# SDR UIEA2018091501979

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,188 hours, 16,269 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WXR SYSTEM DISPLAYS MANUAL AND AUTO INTERMITTENTLY WHILE IN AUTO ON FO'S HSI. C/W OPERATIONAL TEST COULD NOT DUPLICATE FAULT IAW AMM 34-43-00-115-001-001.
